# SDR DALA1242000941

- Difficulty date: July 18, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 60,937 hours, 45,916 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 30D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AND REPLACED THE LIGHT ASSEMBLY.  THE SYSTEM HAS RETURNED TO NORMAL OPERATION.
